# SDR QC42002F00002

- Difficulty date: October 22, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N160AC
- Make and model: Beech B300
- Aircraft serial: FL215
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 98110H3378
- Condition: Failed
- Location: Cockpit
- Part time: 1,472 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT WINDSHIELD INNER PANE SHATTERED WHILE IN FLIGHT.  THE OUTERPANE HELD WITH NO PROBLEM AND THE COPILOT WAS ABLE TO LAND THE PLANE SAFELY.  INSPECTION OF THE  WINDSHIELD AFTER REMOVAL SHOWED NO OBVIOUS DAMAGE OR CHIPS IN THE OUTER PANE THAT WOULD HAVE LEAD TO THE INNER PANE FAILURE.  SOP IS TO TURN ON THE WINDSHIELD HEAT WHEN PASSING THROUGH 18,000 FEET.  THE FAILED WINDSHIELD WAS ORIGINAL EQUIPMENT AND HAD 1472.8 HOURS AND 1713 LANDINGS.
